# SDR YENA2024050200699

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 59,565 hours, 21,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1141, BDL-PBI. 'DIRTY SOCK/TAL SMELL DESCENDING THRU 9000' DISSIPATED SLIGHTLY WHEN PACK 1 SELECTED OFF.CABIN ODOR REPORTING FORM COMPLETE; ACCOMPLISHED TASKS IAW INFO NOTICE 2017-T015J,ACCOMPLISHED TSM 05-50-00-810-831-A. DETERMINED THAT ODOR EVENT IS A  CATEGORY IS LEVEL 1. A/C IS OK FOR SERVICE. NO ODOR AFTER DECONTAMINATION NOTED.'
